| Model Number |
CS 3838-02 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
Event or Problem Description
Rod pusher inner sleeve ("persuader") malfunction caused screw to break during insertion.